# SDR UPS04842186

- Difficulty date: March 1, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561386215N1
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 REMOVE AND REPLACE FWD LOWER SKIN AT STA 825, L36 IAW UPS EO DC8-5330- 8942.  REMOVED AFT SECTION OF SKIN IAW UPS EO DC8-5330-8942.  FABBED NEW -93 & -94 DOUBLERS AND FABBED -1 RT & LT DOUBLER IAW DAC DWG 5612627.  ALODINED & PRIMED IAW DC8 SRM 51-1-8; CUT OUT SKIN, LOC & DRILL AND INSTALLED BELLY SKIN, -93, -94 DOUBLERS & -1 RT & LT SPLICE DOUBLERS ALL IAW UPS EO DC8-5330-8942, DC8 SRM 51-1-20D, 51-1-21, 51-3-0, 51-3-1.
